# SDR DHL2004363006

- Difficulty date: July 9, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- Engine: Ge CF650*
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Will Not Test
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENG NR 2 FIRE LOOP "B" DOES NOT TEST.  DEFERRED IAW MEL 26-12-01-1, ASSIGNED CONTROL NR 17142, PLACARD INSTALLED, SP/CW.
